# SDR AALA202206209926

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 737
- Aircraft serial: 40649
- Aircraft time: 18,779 hours, 2,220 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 19090008
- Part serial: 1664
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 18,779 hours, 2,220 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 WINDOW SHATTERED. REPLACED R2 WINDOW PER JOB CARD 78L21056002.
